# SDR REXA2015031400315

- Difficulty date: March 14, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N297PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15297
- Aircraft time: 3,200 hours, 2,110 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Condition: Leaking
- Location: Escape Hatch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW ESCAPE HATCH LEAKING WATER.  INSPECTED CREW ESCAPE HATCH AS REQUIRED.  DOOR SEAL CONDITION GOOD.  ACFT GOOD FOR SERVICE.
